Vol. 12, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Patterns in colored circular permutations

Daniel Gray, Charles Lanning and Hua Wang

Vol. 12 (2019), No. 1, 157–169
Abstract

Pattern containment and avoidance have been extensively studied in permutations. Recently, analogous questions have been examined for colored permutations and circular permutations. In this note, we explore these problems in colored circular permutations. We present some interesting observations, some of which are direct generalizations of previously established results. We also raise some questions and propose directions for future study.

Keywords
Circular permutations, patterns
Mathematical Subject Classification 2010
Primary: 05A05
Secondary: 05A15, 05A16
Milestones
Received: 29 November 2017
Revised: 21 January 2018
Accepted: 14 February 2018
Published: 31 May 2018

Communicated by Joshua Cooper
Authors
Daniel Gray
Department of Mathematical Sciences
Georgia Southern University
Statesboro, GA
United States
Charles Lanning
Department of Mathematical Sciences
Clemson University
Clemson, SC
United States
Hua Wang
Department of Mathematical Sciences
Georgia Southern University
Statesboro, GA
United States